# SDR AALA201811159010

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 7,725 hours, 2,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BAT0000
- Part serial: 790804
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PERFORMED EPSU (14WL) SYSTEM TEST AND IT FAILED.  REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
